MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 71411-70
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported product has been returned and is currently undergoing investigation.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A health care professional reported erroneous glucose results from a hospital abbott diabetes care device.The health care professional reported a blood glucose results of 501 mg/dl compared to a reading of 156 mg/dl respectively obtained from a blood glucose lab and the results, when plotted on a parkes error grid, fall into the c zone, showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
Meter (b)(6) has been returned and investigated with a known-good retained battery.Visual inspection performed on the returned meter and strip port module and no issue was observed.Installed retain batteries into the meter.Meter powered on with button depression.Lcd was observed during power up/ self-test sequence and no issues were observed.Control solution test was performed and the result was within the specification range.No malfunction or product deficiency was identified.Therefore, issue is not confirmed.The precision strip has been requested back for an investigation and the customer agreed to return the device.However, precision strip has not been received at this time despite follow up attempts by adc.A valid serial number has not been provided for the strip.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Clinical data was reviewed and confirmed that precision strip continue to be safe, effective, and perform as intended in the field.Stability data for precision strip was reviewed and showed no anomalies or non-conformances that could have lead to the complaint.A tripped trend review was conducted for the reported complaint and the precision strip; no trends were identified that would indicate any product related issues.Dhrs (device history review) for the precision pro meter was reviewed and the dhrs showed the precision pro meter met specifications prior to release to distribution.Dhrs (device history review) for the strip port module was reviewed and the dhrs showed the strip port module met specifications prior to release to distribution.If the partial product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
FREESTYLE PRECISION PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key24600361
Report Number2954323-2026-14558
Device Sequence Number20921477
Product Code NBW
UDI-Device Identifier00093815714125
UDI-Public(01)00093815714125(10)04E143D
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71411-70
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/14/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown